# SDR YYFA2012FA0000061

- Difficulty date: January 20, 2012
- Submitted: January 21, 2012
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 57,708 hours, 32,904 cycles
- Engine: Pwa JT8D219
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RED NOSE GEAR UNSAFE ANNUNCIATOR ILLUMINATED UPON GEAR RETRACTION.  QRH PROCEDURE FOLLOWED NO CHANGE RETURNED TO DEPARTURE.  UPON ACFT ARRIVAL THE ACFT WAS PLACED ON JACKS AND A FUNTIONAL CHECK REVEALED THAT THE LANDING GEAR DOORS WERE OUT OF ADJUSTMENT.  MX AT ASCENT MRO ACCOMPLISHED NLG DOORS/LINKAGED ADJUSTMENT IAW AMM 32-22-01.  REPLACED NLG GROUND INTERLOCK SWITCH IAW AMM 32-60-05.  ACCOMPLISHED TRIPLE GEAR  SWING, CYCLED SEVERAL TIMES AND ALL INDICATIONS ON RETRACION ARE NORMAL. REF AMM 32-60-05.
